# SDR UPS03440785

- Difficulty date: May 9, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Structure
- Condition: Corroded
- Location: Keelbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FX - KEEL BEAM BOX INTERIOR LOWER STRUCTURE FOUND HEAVY CORROSION AT STA 1450 TO STA 1465 LBL 6 TO LBL 8.  CORROSION BLEND OUT 0.149 X .75 X 1.5 INCH.  REPAIRED CARRIED OUT AS PER HX RS R53-49-35025 UPS ENG'R FILE 747- 53-20139.
